American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 175 found      Go to page: 1 2 3 4 > >>

[1] Martin Sauer and Wilhelm Stannat. Lattice approximation for stochastic reaction diffusion equations with one-sided Lipschitz condition. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Vivek S. Borkar and K. Suresh Kumar. Small Noise Large Time Asymptotics for the Normalized Feynman-Kac Semigroup. Contemporary Mathematics 619 (2014) 31-48.
Book volume table of contents
View Article: PDF

[3] Yun Kang and Carlos Castillo-Chavez. A Simple Two-Patch Epidemiological Model with Allee Effects and Disease-Modified Fitness. Contemporary Mathematics 618 (2014) 49-88.
Book volume table of contents   
View Article: PDF

[4] L. J. S. Allen and E. J. Allen. Deterministic and Stochastic SIR Epidemic Models with Power Function Transmission and Recovery Rates. Contemporary Mathematics 618 (2014) 1-15.
Book volume table of contents   
View Article: PDF

[5] Ronald E. Mickens. I Wish I Knew How to .... Contemporary Mathematics 618 (2014) 299-310.
Book volume table of contents   
View Article: PDF

[6] Dobromir T. Dimitrov and Hristo V. Kojouharov. Designing NSFD Methods for Models of Population Interactions. Contemporary Mathematics 618 (2014) 89-111.
Book volume table of contents   
View Article: PDF

[7] Jean M.-S. Lubuma, Eunice W. Mureithi and Yibeltal A. Terefe. Nonstandard Discretizations of the SIS Epidemiological Model with and without Diffusion. Contemporary Mathematics 618 (2014) 113-132.
Book volume table of contents   
View Article: PDF

[8] Elamin H. Elbasha and Erik J. Dasbach. Evaluating the Cost-Effectiveness of Vaccination Programs. Contemporary Mathematics 618 (2014) 17-47.
Book volume table of contents   
View Article: PDF

[9] Vincent Noel, Dima Grigoriev, Sergei Vakulenko and Ovidiu Radulescu. Tropicalization and tropical equilibration of chemical reactions. Contemporary Mathematics 616 (2014) 261-275.
Book volume table of contents   
View Article: PDF

[10] Dongshu Wang. Positive periodic solutions for a nonautonomous neutral delay prey-predator model with impulse and Hassell-Varley type functional response. Proc. Amer. Math. Soc. 142 (2014) 623-638.
Abstract, references, and article information   
View Article: PDF

[11] Seung-Yeal Ha and Moon-Jin Kang. Fast and slow relaxations to bi-cluster configurations for the ensemble of Kuramoto oscillators. Quart. Appl. Math. 71 (2013) 707-728.
Abstract, references, and article information
View Article: PDF

[12] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[13] Junde Wu and Fujun Zhou. Asymptotic behavior of solutions of a free boundary problem modeling the growth of tumors with fluid-like tissue under the action of inhibitors. Trans. Amer. Math. Soc. 365 (2013) 4181-4207.
Abstract, references, and article information   
View Article: PDF

[14] Steven N. Evans, David Steinsaltz and Kenneth W. Wachter. A Mutation-Selection Model with Recombination for General Genotypes. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[15] W. R. Madych. Approximate Reconstruction from Circular and Spherical Mean Radon Transform Data. Contemporary Mathematics 598 (2013) 155-165.
Book volume table of contents   
View Article: PDF

[16] G. Ambartsoumian, J. Boman, V. P. Krishnan and E. T. Quinto. Microlocal analysis of an ultrasound transform with circular source and receiver trajectories. Contemporary Mathematics 598 (2013) 45-58.
Book volume table of contents   
View Article: PDF

[17] Yehonatan Salman. Global Extendibility Phenomenon for the Euler-Poisson-Darboux Equation. Contemporary Mathematics 591 (2013) 243-257.
Book volume table of contents
View Article: PDF

[18] Chen Chen and Qi Wang. 3-D patterns in bacterial biofilms. Contemporary Mathematics 586 (2013) 105-116.
Book volume table of contents   
View Article: PDF

[19] Zhi-Cheng Wang, Jianhong Wu and Rongsong Liu. Traveling waves of the spread of avian influenza. Proc. Amer. Math. Soc. 140 (2012) 3931-3946.
Abstract, references, and article information   
View Article: PDF

[20] Vincent Calvez and José Antonio Carrillo. Refined asymptotics for the subcritical Keller-Segel system and related functional inequalities. Proc. Amer. Math. Soc. 140 (2012) 3515-3530.
Abstract, references, and article information   
View Article: PDF

[21] Huiyan Zhu and Yang Luo. Dynamics of a delay differential equation model of phage growth in two-stage chemostat. Quart. Appl. Math. 70 (2012) 299-310.
Abstract, references, and article information
View Article: PDF

[22] Bernhelm Booß–Bavnbek. Towards a nano geometry? Geometry and dynamics on nano scale. Contemporary Mathematics 584 (2012) 147-162.
Book volume table of contents   
View Article: PDF

[23] G. Dassios, F. Kariotou, M. N. Tsampas and B. D. Sleeman. Mathematical modelling of avascular ellipsoidal tumour growth. Quart. Appl. Math. 70 (2012) 1-24.
Abstract, references, and article information
View Article: PDF

[24] E. N. Dancer, Kelei Wang and Zhitao Zhang. Dynamics of strongly competing systems with many species. Trans. Amer. Math. Soc. 364 (2012) 961-1005. MR 2846360.
Abstract, references, and article information   
View Article: PDF

[25] Wenxian Shen and Aijun Zhang. Stationary solutions and spreading speeds of nonlocal monostable equations in space periodic habitats. Proc. Amer. Math. Soc. 140 (2012) 1681-1696. MR 2869152.
Abstract, references, and article information   
View Article: PDF

[26] Jitsuro Sugie, Yasuhisa Saito and Meng Fan. Global asymptotic stability for predator-prey systems whose prey receives time-variation of the environment. Proc. Amer. Math. Soc. 139 (2011) 3475-3483. MR 2813379.
Abstract, references, and article information   
View Article: PDF

[27] Tung Hoang and Hyung Ju Hwang. Dynamic pattern formation in Swift-Hohenberg equations. Quart. Appl. Math. 69 (2011) 603-612. MR 2850747.
Abstract, references, and article information
View Article: PDF

[28] Willard L. Miranker. Modeling consciousness as an adaptive phenomenon. Quart. Appl. Math. 69 (2011) 291-308. MR 2814528.
Abstract, references, and article information
View Article: PDF

[29] Nataliya Portman, Ulf Grenander and Edward R. Vrscay. GRID macroscopic growth law and its application to image inference. Quart. Appl. Math. 69 (2011) 227-260. MR 2814526.
Abstract, references, and article information
View Article: PDF

[30] Seung-Yeal Ha, Corrado Lattanzio, Bruno Rubino and Marshall Slemrod. Flocking and synchronization of particle models. Quart. Appl. Math. 69 (2011) 91-103. MR 2807979.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 175 found      Go to page: 1 2 3 4 > >>